# SDR REXA2016030500364

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE IS CRACKED.  CONTINUATION CARD 8798011 OP 205.  REPLACED PAX DOOR OUTER HANDLE IAW SB 601R-52-119 & EO P52034.
